| Catalog Number |
EVD35-06-080-120 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that an attempt was made to use a everflex entrust to treat a lesion in the proximal popliteal artery.Lesion stenosis was 80%.Embolic was not protection used.The vessel was not pre-dilated.The vessel was not post-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Ifu was followed without issue.It is reported the stent housing was detached from deployment roller.There was no injury/intervention associated with this event.The device was safely removed from patient.Procedure was completed using a new stent.
Additional Manufacturer Narrative